Alert archive / Florida / High Surf Advisories in 2015
High Surf Advisory 6, NWS Mobile, AL
NWS Mobile, AL issued this high surf advisory at Dec 28, 2015, 3:16 AM CST for Escambia County, Okaloosa County, Santa Rosa County, Florida; Baldwin County, Mobile County, Alabama. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Dec 28, 2015, 3:16 AM CST (09:16 UTC)
- Expired
- Dec 28, 2015, 6:00 PM CST
- In force
- 15 hr
- Issued by
- NWS Mobile, AL
Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 82 km from the middle of the area, began a volume at 09:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 9.3 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1485 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 610 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 9.7
The text
As transmitted, in the capitals the NWS used until 2016.
068 WHUS44 KMOB 280916 AAA CFWMOB COASTAL HAZARD MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 316 AM CST MON DEC 28 2015 ...HEAVY SURF ALONG WITH A HIGH RISK OF DANGEROUS RIP CURRENTS CAN BE EXPECTED ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH THIS AFTERNOON... .A STRONG SOUTHERLY WIND FLOW GENERATING A MODERATE SWELL AND HEAVY SURF CAN BE EXPECTED ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH THIS AFTERNOON. ALZ265-266-FLZ202-204-206-281730- /O.NEW.KMOB.SU.Y.0006.151228T0916Z-151229T0000Z/ /O.CON.KMOB.RP.S.0027.000000T0000Z-151229T0000Z/ MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA COASTAL- SANTA ROSA COASTAL-OKALOOSA COASTAL- 316 AM CST MON DEC 28 2015 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WAVES AND SURF...4 TO 6 FEET AND STEEP. * TIMING...THROUGH MONDAY AFTERNOON. * IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. THE SURF IS DANGEROUS FOR ALL LEVELS OF SWIMMERS... PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP AND REMAIN CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
1 follow-up statement
209 WHUS44 KMOB 281721 CFWMOB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1121 AM CST MON DEC 28 2015 ...HEAVY SURF ALONG WITH A HIGH RISK OF DANGEROUS RIP CURRENTS CAN BE EXPECTED ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH THIS AFTERNOON... .A STRONG SOUTHERLY WIND FLOW GENERATING A MODERATE SWELL AND HEAVY SURF CAN BE EXPECTED ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH THIS AFTERNOON. ALZ265-266-FLZ202-204-206-290000- /O.CON.KMOB.SU.Y.0006.000000T0000Z-151229T0000Z/ /O.CON.KMOB.RP.S.0027.000000T0000Z-151229T0000Z/ MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA COASTAL- SANTA ROSA COASTAL-OKALOOSA COASTAL- 1121 AM CST MON DEC 28 2015 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WAVES AND SURF...4 TO 6 FEET AND STEEP. * TIMING...THROUGH THIS AFTERNOON. * IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. THE SURF IS DANGEROUS FOR ALL LEVELS OF SWIMMERS... PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP AND REMAIN CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this high surf advisory went out at Dec 27, 11:51 PM CST, 3 hours 25 minutes earlier.
Area forecast discussion, Dec 27, 11:51 PM CST, 3 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1151 PM CST SUN DEC 27 2015
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...
06Z ISSUANCE...WILL BEGIN WITH MVFR CEILINGS OVER INTERIOR AREAS WITH
IFR/LIFR CEILINGS CLOSER TO THE COAST. CEILINGS LOWER INLAND
OVERNIGHT TO IFR WITH IFR CEILINGS PREVAILING ACROSS THE REMAINDER OF
THE AREA...INCLUDING PATCHY LIGHT FOG...WHILE SHOWERS AND STORMS
APPROACH FROM THE WEST. SOUTHEAST WINDS NEAR 15 KNOTS WITH OCCASIONAL
HIGHER GUSTS NEAR 25 KNOTS BECOME SOUTH AT 15-20 KNOTS WITH GUSTS TO
35 KNOTS AS SHOWERS AND THUNDERSTORMS INCREASE OVER THE WESTERN
PORTION OF THE AREA THIS MORNING THEN SHIFT EASTWARD ACROSS THE
REMAINDER OF THE AREA THROUGH MONDAY AFTERNOON. WINDS BECOME
SOUTHWEST NEAR 12 KNOTS IN THE WAKE OF THE SHOWERS AND STORMS WITH
CEILINGS GRADUALLY LIFTING TO A VFR CEILING. /29
&&
.PREV DISCUSSION... /ISSUED 925 PM CST SUN DEC 27 2015/
DISCUSSION...SEE UPDATED INFORMATION FOR LAND AND MARINE AREAS BELOW.
UPDATE...HAVE MADE MINOR ADJUSTMENTS TO TEMPERATURE TRENDS AND CLOUD
COVER. /29
MARINE...BASED ON CURRENT OBSERVATIONS AND TRENDS...HAVE CANCELLED
THE DENSE FOG ADVISORY FOR THE ALABAMA NEAR SHORE WATERS. HAVE MADE
OTHER MINOR ADJUSTMENTS. /29
PREV DISCUSSION... /ISSUED 628 PM CST SUN DEC 27 2015/
DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
AVIATION...
00Z ISSUANCE...PREDOMINANTLY MVFR TO IFR CEILINGS EXPECTED TONIGHT
WITH SOME PATCHY IFR VISIBILITIES. A GUST SOUTHEASTERLY WIND WILL
PREVAIL IN ADVANCE OF AN APPROACHING COLD FRONT. SHOWERS AND
THUNDERSTORMS WILL INCREASE ACROSS THE AREA MONDAY MORNING AND
AFTERNOON...WITH GRADUAL IMPROVEMENT TO VFR BEHIND THE FRONT FROM
MID AFTERNOON WEST OF I-65 AND LATE AFTERNOON TO EARLY EVENING EAST
OF I-65. /08
PREV DISCUSSION... /ISSUED 403 PM CST SUN DEC 27 2015/
NEAR TERM /NOW THROUGH MONDAY/...A VIGOROUS UPPER LEVEL LOW WILL BE
LIFTING NORTHEASTWARD FROM THE SOUTHERN PLAINS TOWARD THE GREAT
LAKES REGION THROUGH MONDAY AFTERNOON. A DEEPLY MOIST SOUTHWEST FLOW
ALOFT WILL BE PREVALENT ACROSS OUR FORECAST AREA THROUGH
MONDAY...AND INCREASED DEEP LAYER FORCING AHEAD OF THE EJECTING
UPPER LEVEL LOW AND THE ADVANCING COLD FRONT WILL SUPPORT AN
ORGANIZED LINEAR COMPLEX OF SHOWERS AND THUNDERSTORMS THAT WILL
PROGRESS EASTWARD ACROSS OUR FORECAST AREA THROUGH THE DAY MONDAY.
THE LATEST NAM AND ECMWF SHOW 500-1000 J/KG OF MLCAPE AVAILABLE AS
THE LINE MOVES EASTWARD MONDAY MORNING...WITH THE SLIGHTLY HIGHER
INSTABILITY VALUES CLOSER TO THE COAST. STRONG SHEAR WILL BE
PRESENT...WHILE 0-1 KM SHEAR VALUES WILL AVERAGE 35-45 KNOTS ACROSS
THE REGION. 0-1 KM SRH VALUES LOOK TO RANGE FROM AROUND 200 M2/S2
NEAR THE COAST TO AROUND 300-350 M2/S2 OVER NORTHERN PORTIONS OF THE
CWFA. THESE PARAMETERS WILL BE SUPPORTIVE OF A FEW SEVERE STORMS
MONDAY...WITH DAMAGING WINDS AND ISOLATED TORNADOES THE PRIMARY
SEVERE WEATHER HAZARDS...BOTH WITHIN THE LINE AND DISCRETE CELLS
THAT DEVELOP IN ITS ADVANCE. THE TIMING OF THIS SYSTEM IS A BIT
SLOWER WITH TODAYS MODEL RUNS...AND NOW EXPECT THE LINE TO ENTER
INTO OUR SOUTHEAST MS COUNTIES MAINLY AFTER 7 AM MONDAY
MORNING...AND THEN PUSHING EAST OF THE FORECAST AREA LATE MONDAY
AFTERNOON. LOCALLY HEAVY RAIN WILL ACCOMPANY THE LINE OF
STORMS...AND THE FORECAST IS CALLING FOR A GENERAL 1 TO 2 INCHES OF
RAIN...POSSIBLY ISOLATED AMOUNTS OVER 3 INCHES. ISOLATED FLASH
FLOODING COULD OCCUR ALONG WITH MINOR FLOODING OF LOW LYING AND
URBAN AREAS GIVEN THE SATURATED SOILS...BUT OVERALL CONFIDENCE IN
BROADER SCALE FLASH FLOODING STILL REMAINS LOW ENOUGH TO PRECLUDE A
FLASH FLOOD WATCH ISSUANCE. MANY AREA RIVERS WILL REMAIN ELEVATED OR
IN MINOR FLOOD STAGE. WE WILL CONTINUE TO TREND POPS TOWARD
CATEGORICAL [90-100 PCT] VALUES FROM WEST TO EAST THROUGH THE DAY
MONDAY.
LOW TEMPERATURES TONIGHT WILL BE ABOUT 30 TO 34 DEGREES ABOVE
NORMAL...RANGING FROM 68 TO 72 DEGREES. HIGH TEMPERATURES MONDAY
WILL RANGE FROM 70 TO 75 DEGREES. /22
SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...VIGOROUS MID
LEVEL STORM SYSTEM IS PROGGED TO BE EJECTING RAPIDLY NORTH NORTHEAST
UP ACROSS THE UPPER MIDWEST MONDAY EVENING CAUSING ENOUGH OF A PUSH
TO MOVE FRONTAL BOUNDARY THROUGH THE AREA. ALTHOUGH THIS OCCURS...ENOUGH
DEEP LAYER MOISTURE STILL LOOKS TO REMAIN IN PLACE TO MAINTAIN A MENTION
OF SHOWERS...ALBEIT DECREASING IN CHANCES FROM WEST TO EAST. BY TUESDAY...THE
INITIAL UPPER LEVEL SYSTEM WILL BE MOVING ACROSS THE GREAT LAKES AND
WEAKEN WITH ANOTHER SOUTHERN STREAM SYSTEM FORECAST BE LIFTING NORTHEAST
ACROSS TEXAS. ALTHOUGH THE SURFACE FRONT MOVES INTO THE GULF...IT
BEGINS TO STALL AND WILL EASE NORTHWARD TUESDAY...BECOMING DRAPED
FROM THE SOUTHERN APPALACHIANS TO ACROSS SOUTHERN LOUISIANA TUESDAY
NIGHT AND WEDNESDAY. AS THE TEXAS UPPER LEVEL ENERGY EJECTS ACROSS
THE LOWER MISSISSIPPI RIVER VALLEY...DEEP GULF MOISTURE IS PULLED
NORTHWARD ACROSS THE FRONTAL ZONE RESULTING IN MORE WET WEATHER IN
THE FORECAST. WILL HAVE A SMALL CHANCE OF SHOWERS GENERALLY ALONG AND
SOUTHEAST OF I-65 TUESDAY WHICH...WILL BECOME LIKELY TUESDAY NIGHT.
A CHANCE OF STORMS MIXED IN AS WELL TUESDAY NIGHT. AT THIS
TIME...ALTHOUGH FORECASTERS CANNOT RULE OUT A FEW STRONG TO ISOLATED
SEVERE STORMS ALONG AND SOUTH OF THE QUASI-STATIONARY FRONT TUESDAY
NIGHT INTO WEDNESDAY...THE THREAT APPEARS LIMITED AT THIS TIME. THE
MAIN IMPACTS FOR NOW IS THE POTENTIAL SETUP FOR ANOTHER HEAVY RAIN
EVENT. COULD SEE AN ADDITIONAL 1 TO 3 INCH SWATH OF RAINS TUESDAY
THROUGH WEDNESDAY OVER THE LOCAL AREA WITH LOCALLY HIGHER AMOUNTS
POSSIBLE. THUS...THE POTENTIAL OF LOCALIZED FLOODING LOOKS TO
CONTINUE THROUGH MID WEEK. MANY AREA RIVERS WILL CONTINUE TO
EXPERIENCE ELEVATED STAGES AND MINOR FLOODING. FOR MORE SPECIFIC
INFORMATION ON THESE...PLEASE REFER TO RIVER STATEMENTS AND RIVER
FLOOD WARNINGS.
LONG TERM /THURSDAY THROUGH SUNDAY/...MOVING INTO THE LATTER HALF OF
THE WEEK...A STRONGER COLD FRONT MOVING OUT OF THE PLAINS ON
WEDNESDAY IS FORECAST TO MAKE PASSAGE INTO THE GULF THURSDAY MORNING.
WILL BE TRANSITIONING TO A MUCH COOLER AIRMASS FRIDAY THROUGH SUNDAY
WITH DAYTIME HIGHS LOOKING TO NOT MAKE IT OUT OF THE 50S. OVERNIGHT
LOWS COLDER AS WELL. UPPER 30S TO LOWER 40S INTERIOR AND UPPER 40S
COAST FRIDAY MORNING SINK INTO THE MID TO UPPER 30S MOST AREAS
SATURDAY MORNING. SIMILAR LOWS FORECAST FOR SUNDAY MORNING AS WELL.
/10
MARINE...SOUTHERLY WINDS AND SEAS WILL BUILD TONIGHT THROUGH EARLY
MONDAY AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. WIDESPREAD
DENSE FOG WILL REDEVELOP AGAIN THIS EVENING AHEAD OF THE FRONT OVER
THE GULF WATERS OF ALABAMA...MOBILE BAY AND THE MISSISSIPPI SOUND.
NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE IN FROM THE WEST LATE
TONIGHT AND CONTINUE THROUGH MONDAY AS THE COLD FRONT PUSHED THROUGH
THE AREA. A FEW STRONG STORMS WILL BE POSSIBLE. A MODERATE ONSHORE
FLOW WILL REDEVELOP MID WEEK AHEAD OF ANOTHER STRONGER COLD
FRONT...FOLLOWED BY A STRONG NORTHERLY WIND THURSDAY AND FRIDAY AS A
SURGE OF COLD AIR MOVES SOUTH ACROSS THE NORTHERN GULF. /22
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK THROUGH MONDAY AFTERNOON FOR ALZ265-266.
FL...HIGH RIP CURRENT RISK THROUGH MONDAY AFTERNOON FOR FLZ202-204-
206.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST MONDAY FOR GMZ650-655-670-
675.
SMALL CRAFT ADVISORY UNTIL NOON CST MONDAY FOR GMZ630>632.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOBHazardous weather outlook, Dec 27, 4:22 PM CST, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 422 PM CST SUN DEC 27 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-282230- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 422 PM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT THROUGH MONDAY AFTERNOON A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AHEAD OF A COLD FRONT ON MONDAY. ISOLATED TORNADOES...DAMAGING WINDS AND LARGE HAIL WILL ALL BE A CONCERN. LOCALLY HEAVY RAINFALL WILL CERTAINLY BE A CONCERN WITH THE HEAVIER SHOWERS OR THUNDERSTORMS GIVEN THE ANTECEDENT SATURATED SOIL CONDITIONS ACROSS THE AREA...SO THERE WILL BE A RISK OF ADDITIONAL FLOODING/FLASH FLOODING. FORTUNATELY THIS SYSTEM WILL BE PROGRESSIVE...SO THE CURRENT FORECAST IS CALLING FOR A GENERAL 1 TO 2 INCHES OF RAIN WITH ISOLATED HIGHER AMOUNTS AROUND 3 INCHES. A HIGH RISK FOR DANGEROUS RIP CURRENTS ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA WILL CONTINUE THROUGH MONDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY EVENING THROUGH SATURDAY A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER THE WESTERN PART OF THE FORECAST AREA AHEAD OF ANOTHER COLD FRONT TUESDAY NIGHT INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS WILL LIKLEY BE NEEDED ON MONDAY. GMZ630>635-650-655-670-675-282230- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 422 PM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT AREAS OF DENSE FOG WILL FORM AGAIN OVER THE NEAR SHORE WATERS OF ALABAMA...MOBILE BAY AND THE MISSISSIPPI SOUND THIS EVENING THROUGH 3 AM. HAZARDOUS WIND AND SEA CONDITIONS FOR SMALL CRAFT WILL CONTINUE MONDAY AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. SCATTERED TO NUMEROUS THUNDERSTORMS SOME STRONG TO SEVERE WILL BE MOVING OVER THE MARINE AREA ON MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HAZARDOUS WIND AND SEAS CONDITIONS WILL BE POSSIBLE IN THE WAKE OF A STRONGER COLD FRONT LATE IN THE WEEK.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 2:38 AM CST | Wind Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 9 hr |
| Dec 28, 7:16 AM CST | Tornado Warning | MOB | Escambia, Santa Rosa | 59 min |
| Dec 28, 8:16 AM CST | Tornado Warning | MOB | Escambia, Santa Rosa | 2 min |
| Dec 28, 8:19 AM CST | Tornado Warning | MOB | Escambia, Santa Rosa | 41 min |
| Dec 28, 8:39 AM CST | Tornado Warning | MOB | Escambia, Santa Rosa | 51 min |
| Dec 28, 9:06 AM CST | Tornado Warning | MOB | Escambia | 39 min |
| Dec 28, 9:20 AM CST | River Flood Warning | MOB | Okaloosa | 6 days |
| Dec 28, 9:30 AM CST | Tornado Warning | MOB | Escambia, Santa Rosa | 45 min |
| Dec 28, 9:43 AM CST | Tornado Warning | MOB | Escambia, Santa Rosa | 30 min |
| Dec 28, 9:52 AM CST | Special Weather Statement | MOB | Escambia | 53 min |
| Dec 28, 10:27 AM CST | Tornado Warning | MOB | Escambia, Santa Rosa | 33 min |
| Dec 28, 10:48 AM CST | Special Weather Statement | MOB | Escambia, Santa Rosa | 57 min |
| Dec 28, 10:54 AM CST | Tornado Warning | MOB | Santa Rosa | 15 min |
| Dec 28, 11:24 AM CST | Special Weather Statement | MOB | Escambia | 36 min |
| Dec 28, 12:02 PM CST | Special Weather Statement | MOB | Okaloosa, Santa Rosa | 88 min |
| Dec 28, 12:31 PM CST | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 44 min |
| Dec 28, 1:12 PM CST | Severe Thunderstorm Warning | MOB | Okaloosa | 48 min |
| Dec 28, 1:59 PM CST | Areal Flood Advisory | MOB | Okaloosa | 3 hr |
| Dec 28, 6:19 AM CST | Severe Thunderstorm Warning | MOB | Mobile | 41 min |
| Dec 28, 6:44 AM CST | Tornado Warning | MOB | Baldwin | 31 min |
| Dec 28, 6:57 AM CST | Special Weather Statement | MOB | Clarke, Washington | 63 min |
| Dec 28, 6:59 AM CST | Tornado Warning | MOB | Washington | 46 min |
| Dec 28, 7:03 AM CST | Severe Thunderstorm Warning | MOB | Choctaw, Washington | 57 min |
| Dec 28, 7:10 AM CST | Special Marine Warning | MOB | 95 min | |
| Dec 28, 7:14 AM CST | Tornado Warning | MOB | Baldwin, Escambia, Monroe | 46 min |
| Dec 28, 7:18 AM CST | Tornado Warning | MOB | Choctaw | 42 min |
| Dec 28, 7:28 AM CST | Tornado Warning | MOB | Choctaw, Washington | 47 min |
| Dec 28, 7:48 AM CST | Tornado Warning | MOB | Monroe | 42 min |
| Dec 28, 8:00 AM CST | Tornado Warning | MOB | Escambia, Monroe | 30 min |
| Dec 28, 8:06 AM CST | Special Marine Warning | MOB | 84 min | |
| Dec 28, 8:06 AM CST | Severe Thunderstorm Warning | MOB | Choctaw | 39 min |
| Dec 28, 8:09 AM CST | Tornado Warning | MOB | Monroe, Wilcox | 33 min |
| Dec 28, 8:13 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Choctaw, Clarke, Mobile, Washington | 62 min |
| Dec 28, 8:36 AM CST | Severe Thunderstorm Warning | MOB | Monroe, Wilcox | 39 min |
| Dec 28, 8:59 AM CST | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 46 min |
| Dec 28, 9:04 AM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Monroe, Wilcox | 41 min |
| Dec 28, 9:27 AM CST | Special Marine Warning | MOB | 2 hr | |
| Dec 28, 9:32 AM CST | Severe Thunderstorm Warning | MOB | Butler, Wilcox | 13 min |
| Dec 28, 10:01 AM CST | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 44 min |
| Dec 28, 11:16 AM CST | Special Marine Warning | MOB | 119 min | |
| Dec 28, 11:37 AM CST | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 26 min |
| Dec 28, 11:50 AM CST | Tornado Warning | MOB | Butler | 12 min |
| Dec 28, 12:09 PM CST | Special Weather Statement | MOB | Butler, Covington, Crenshaw | 96 min |
| Dec 28, 12:14 PM CST | Areal Flood Advisory | MOB | Butler | 3 hr |
| Dec 28, 12:46 PM CST | Special Marine Warning | MOB | 119 min | |
| Dec 28, 12:51 PM CST | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 39 min |
| Dec 28, 1:52 PM CST | Areal Flood Advisory | MOB | Butler, Crenshaw | 3 hr |
| Dec 28, 1:55 PM CST | Severe Thunderstorm Warning | MOB | Covington | 35 min |
| Dec 28, 2:44 PM CST | Special Marine Warning | MOB | 31 min |
Nearby
High Surf Advisories in Florida, 2015High Surf Advisories in Alabama, 2015Every high surf advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.